# SDR USAA920081731

- Difficulty date: September 22, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 23,283 hours, 14,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1210 - DFW-PHX, EMERGENCY EXIT SIGN ABOVE THE LEFT PAX EXIT DOES NOT ILLUMINATE.  FOUND CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR 7245VC TO THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
